# SDR DALA2014102305726

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 50,066 hours, 21,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D AFT EMERGENCY LIGHT INOPERATIVE.  FOUND THE CONNECTOR LOOSE AT 26D AFT LIGHT. SECURED THE CONNECTOR.
